# SDR MASA2015092012409

- Difficulty date: September 20, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 28,434 hours, 23,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW FWD OVERWING EXIT SIGNS INOPERATIVE.  CHARGED BATTERIES.
